# SDR HALA20250721224

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 21,312 hours, 4,628 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Pin
- Condition: Out Of Limits
- Location: Apu Starter
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU AUTOSHUTDOWN ON TAXI INTO GATE. FOUND STARTER WEAR PIN BEYOND LIMITS. REMOVED AND REPLACED STARTER PER AMM 49-42-51. OPS CHECK GOOD. OK FOR SVC.
